This month, about once a week I will wake up and the bottom half of my left eye will be red and irritated, you can see the blood vessels. The top half appears normal. This usually improves throughout the day and is gone within a few days completely. Any idea what this could be. My eyes have been dry lately and I've been usuing Systane eye drops but the problem started before I was using the drops and persists now that I am using them. Also, do I go see my normal Dr. or my eye dr? There is no pain or itchign, no discharge from the eye.
Could be scleritis, allergic conjuctivits, dry eye keratopathy, uveitis, blepharitis, or other problems. Sounds like it should be able to be easily treated. Continue artificial tears and see ophthalmologist and I suspect you will do very well.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.